# SDR 2007UALA02889

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 68,507 hours, 8,469 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323113
- Part serial: GS1371
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

747 STRETCHED UPPER DECK SLIDE DEPLOYED INSIDE THE SHIPPING CONTAINER DURING TRANSPORT.
